# SDR 96FDEA00277

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 6516349
- Condition: Corroded
- Location: Bs 1173
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01) ON SHEAR WEB AT BS 1173 RBL 27 WL 208.  *S/D*  REPAIRED SHEAR WEB PER SRM 51-40-2.
